# SDR SWAA2021080399820

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 66,746 hours, 39,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C RIGHT SIDE FRONT GLOW STICK INOP ; / [01] R&R PHOTOLUMINESCENT STRIP IAW AMM 33-51-15. 0PS CKS OK
